# SDR FDEA201707242027

- Difficulty date: July 24, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 75,983 hours, 28,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N3303
- Condition: Dented
- Location: Bs 395-418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN, BETWEEN BS 395 AND 418, STRINGER 17L AND 18L. HAS A  DENT THAT IS OUT OF LIMITS.  CUT OUT DAMAGED AREA, FABRICATED & INSTALLED A REPAIR DOUBLER IAW SRM 53-00-01-2R, REPAIR 16.
